Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 235, NWS Dodge City, KS

July 15, 2016Ford County, Hodgeman County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 15, 2016, 5:45 PM CDT for Ford County, Hodgeman County, Kansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2016, 5:45 PM CDT (22:45 UTC)
Expired
Jul 15, 2016, 6:45 PM CDT
In force
60 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
2.5 in
Wind
70.0 mph

Counties Ford County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 6 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:15 PM CDTTSTM WND GST 852 Nw Dodge City, KSLOST WINDOW TOO
Jul 15, 6:20 PM CDTTSTM WND DMG2 Nw Dodge City, KSLAW ENFORCEMENT REPORTED A SEMI WAS BLOWN OVER ON HIGHWAY 50.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 2:12 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
1322 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

718 
WUUS53 KDDC 152245
SVRDDC
KSC057-083-152345-
/O.NEW.KDDC.SV.W.0235.160715T2245Z-160715T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
545 PM CDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORD COUNTY IN SOUTHWESTERN KANSAS...
  SOUTH CENTRAL HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 645 PM CDT

* AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
  OF KALVESTA...MOVING SOUTH AT 25 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  DODGE CITY...FORD...HOWELL...FT. DODGE...WRIGHT AND KINGSDOWN. 

DODGE CITY IS IN THE PATH OF THIS SIGNIFICANT SEVERE THUNDERSTORM!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO SHELTER INSIDE A STRONG BUILDING... AND STAY AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN INTERIOR ROOM...A
BATHROOM...CLOSET OR BASEMENT.

&&

LAT...LON 3790 10020 3805 9994 3750 9963 3751 10020
TIME...MOT...LOC 2244Z 357DEG 21KT 3797 10009 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

UMSCHEID
3 follow-up statements
789 
WWUS53 KDDC 152300 RRA
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT FRI JUL 15 2016

KSC057-083-152345-
/O.CON.KDDC.SV.W.0235.000000T0000Z-160715T2345Z/
FORD KS-HODGEMAN KS-
600 PM CDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR FORD AND SOUTH CENTRAL HODGEMAN COUNTIES...

AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF
HOWELL...MOVING SOUTH AT 25 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...FORD...HOWELL...FT. DODGE...WRIGHT AND KINGSDOWN. 

DODGE CITY IS IN THE PATH OF THIS SIGNIFICANT SEVERE THUNDERSTORM!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3790 10020 3805 9994 3750 9963 3751 10020
TIME...MOT...LOC 2259Z 357DEG 21KT 3788 10008 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...80MPH
 
$$

UMSCHEID
605 
WWUS53 KDDC 152312
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
612 PM CDT FRI JUL 15 2016

KSC083-152320-
/O.CAN.KDDC.SV.W.0235.000000T0000Z-160715T2345Z/
HODGEMAN KS-
612 PM CDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HODGEMAN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE...THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN KANSAS.

LAT...LON 3790 10020 3791 9992 3752 9977 3751 10020
TIME...MOT...LOC 2310Z 359DEG 19KT 3783 10009 

$$

KSC057-152345-
/O.CON.KDDC.SV.W.0235.000000T0000Z-160715T2345Z/
FORD KS-
612 PM CDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WESTERN FORD COUNTY...

AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF
HOWELL...MOVING SOUTH AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...HOWELL...FT. DODGE AND WRIGHT. 

THE MOST SIGNIFICANT THREAT FOR WIDESPREAD DAMAGE WITH HIGH WINDS AND
HAIL WILL MOST LIKELY IMPACT THE WESTERN PORTIONS OF DODGE CITY AS THE
STORM CONTINUES TO MOVE DUE SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3790 10020 3791 9992 3752 9977 3751 10020
TIME...MOT...LOC 2310Z 359DEG 19KT 3783 10009 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

UMSCHEID
027 
WWUS53 KDDC 152332
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
632 PM CDT FRI JUL 15 2016

KSC057-152345-
/O.CON.KDDC.SV.W.0235.000000T0000Z-160715T2345Z/
FORD KS-
632 PM CDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WESTERN FORD COUNTY...

AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DODGE CITY...
MOVING SOUTH AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED AND NUMEROUS SPOTTER REPORTS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...HOWELL AND FT. DODGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3784 10020 3784 9994 3752 9977 3751 10020
TIME...MOT...LOC 2331Z 351DEG 18KT 3774 10006 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:29 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jul 15, 2:29 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Dodge City KS
229 PM CDT FRI JUL 15 2016

...Updated Short Term and Long Term sections...

.SHORT TERM...(This evening through Saturday)
Issued at 216 PM CDT Fri Jul 15 2016

Potentially significant severe weather event is about to unfold
across far western Kansas. At 19Z, we were tracking an old outflow
boundary extending from just south of GLD to just south of
LaCrosse. This boundary was starting to stall out with late
afternoon insolation setting in. This boundary, in addition to a
triple point area just south of GLD, will be the focus for
thunderstorm development. In fact, storms were already underway at
the triple point southwest of GLD. Additional storms were starting
to form in the well-mixed hot airmass in Baca Co. We fully expect
a severe MCS, potentially signficant, to roll southeast through
much of southwest KS through the evening. There may be a couple of
80-mph wind gust/damage reports in this setup along with
(initially early) golfball hail reports. The very damaging wind
threat is of moist concern, however. The MCS will likely clear
southwest KS in the 04-07z time frame, but not before resulting in
some widespread 0.50 to 1.00 inch rainfall amounts. The forward-
propagating tendency of the MCS would most likely prevent
excessive rainfall in this event.

.LONG TERM...(Saturday night through Friday)
Issued at 216 PM CDT Fri Jul 15 2016

Not much emphasis on the Long Term given quieter weather regime
through much of this period and all the focus on the more
important near term severe weather threat. Looking at the long
term global models, they all still agree on a 600 decameter 500mb
high settling in through much of the week which will result in
persistent daytime highs around 100 each day and lows generally in
the lower 70s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 1230 PM CDT Fri Jul 15 2016

A severe MCS is forecast to move southeast across southwest KS
this evening, which will most likely impact GCK and DDC terminals.
HYS will probably be glanced by the MCS, but will include VCTS for
a few hours there, too. Very strong winds may occur at both GCK
and DDC terminals with the thunderstorms this evenings, perhaps
briefly in excess of 45 or 50 knots. The thunderstorm activity
will likely clear the region in the 03-06z time frame with VFR
resuming and a gradual shift in wind to the east and southeast by
Saturday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  66  94  73 100 /  70  10  10  10
GCK  66  95  72 100 /  70  10  10  10
EHA  65  98  72 101 /  60  10  10  10
LBL  66  98  73 102 /  70  10  10  10
HYS  66  91  73  99 /  40  10  10  10
P28  68  94  74 100 /  70  20  10  10

&&

.DDC Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Umscheid
LONG TERM...Umscheid
AVIATION...Umscheid
Hazardous weather outlook, Jul 15, 11:32 AM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1132 AM CDT FRI JUL 15 2016

KSZ030-031-043>046-061>066-074>081-084>090-161645-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1132 AM CDT FRI JUL 15 2016 /1032 AM MDT FRI JUL 15 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS THE THREAT FOR SEVERE WEATHER LATE THIS AFTERNOON THROUGH
LATE THIS EVENING, WITH POTENTIALLY WIDELY SCATTERED SIGNIFICANT
SEVERE THUNDERSTORMS CAPABLE OF GREATER THAN GOLF BALL SIZE HAIL
AND VERY DAMAGING WIND GUSTS TO 80 MPH. SEVERE THUNDERSTORMS WILL
LIKELY FIRST DEVELOP DURING THE MID TO LATE AFTERNOON HOURS ACROSS
NORTHEAST COLORADO AND FAR NORTHWEST KANSAS, THEN MOVE SOUTHEAST
AS THEY MATURE AND GROW INTO A SEVERE THUNDERSTORM COMPLEX DURING
THE EVENING HOURS.THE GREATEST SEVERE WEATHER THREAT WILL INCLUDE
AREAS BETWEEN THE COLORADO BORDER AND HIGHWAY 283 FROM A SCOTT
CITY LATITUDE IN THE NORTH DOWN TO THE OKLAHOMA BORDER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORMS SPOTTERS WILL LIKELY BE NEEDED FROM LATE AFTERNOON THROUGH
LATE THIS EVENING OVER MUCH OF WEST CENTRAL AND SOUTHWEST KANSAS,
PARTICULARLY ALONG AND WEST OF THE HIGHWAY 283 CORRIDOR TO THE
COLORADO BORDER.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

In the hours before

Local storm report, Jul 15, 5:07 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
507 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TORNADO          5 E COOLIDGE            38.04N 101.92W
07/15/2016                   HAMILTON           KS   EMERGENCY MNGR

&&
Local storm report, Jul 15, 5:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
510 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TORNADO          5 WNW SYRACUSE          38.00N 101.84W
07/15/2016                   HAMILTON           KS   LAW ENFORCEMENT

            THE TORNADO WAS REPORT NEAR COUNTY ROAD L
            AND HIGHWAY 50.

&&

RB
Local storm report, Jul 15, 5:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
522 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             9 W JETMORE             38.08N 100.06W
07/15/2016  M1.25 INCH       HODGEMAN           KS   LAW ENFORCEMENT

&&
Local storm report, Jul 15, 5:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
524 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TORNADO          4 W SYRACUSE            37.98N 101.82W
07/15/2016                   HAMILTON           KS   STORM CHASER

            CHASER REPORTED CONE TORNADO THAT LASTED 20 MINS.

&&
Local storm report, Jul 15, 5:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
537 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             7 E COOLIDGE            38.04N 101.88W
07/15/2016  M1.25 INCH       HAMILTON           KS   STORM CHASER

&&
Local storm report, Jul 15, 5:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
543 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
07/15/2016  M74 MPH          FINNEY             KS   ASOS

            THIS REPORT IS AT THE GARDEN CITY AIRPORT.

&&

LEE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:46 PM CDTSpecial Weather StatementDDCMorton59 min
Jul 15, 4:01 PM CDTSevere Thunderstorm WarningDDCHamilton44 min
Jul 15, 4:04 PM CDTSpecial Weather StatementDDCScott56 min
Jul 15, 4:15 PM CDTSevere Thunderstorm WarningDDCLane, Scott32 min
Jul 15, 4:18 PM CDTTornado WarningDDCHamilton27 min
Jul 15, 4:30 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott48 min
Jul 15, 4:33 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness57 min
Jul 15, 4:36 PM CDTSevere Thunderstorm WarningDDCGrant, Stanton43 min
Jul 15, 4:36 PM CDTSevere Thunderstorm WarningDDCFinney, Scott44 min
Jul 15, 4:41 PM CDTTornado WarningDDCHamilton34 min
Jul 15, 4:44 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny46 min
Jul 15, 5:04 PM CDTTornado WarningDDCHamilton26 min
Jul 15, 5:10 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell50 min
Jul 15, 5:15 PM CDTSevere Thunderstorm WarningDDCFinney, Gray60 min
Jul 15, 5:25 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman65 min
Jul 15, 5:29 PM CDTSevere Thunderstorm WarningDDCHamilton25 min
Jul 15, 5:34 PM CDTTornado WarningDDCGray41 min
Jul 15, 5:36 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Meade, Seward54 min
Jul 15, 5:51 PM CDTSevere Thunderstorm WarningDDCClark, Finney, Ford, Gray, Haskell, Meade54 min
Jul 15, 5:57 PM CDTFlash Flood WarningDDCHamilton3 hr
Jul 15, 6:16 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Haskell, Meade, Seward44 min
Jul 15, 6:37 PM CDTSevere Thunderstorm WarningDDCClark, Ford53 min
Jul 15, 6:51 PM CDTSevere Thunderstorm WarningDDCClark, Meade, Seward54 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.